I began taking Wellbutrin a couple of months ago. I felt pretty OK at first, I didn't think about dying as much. but then started losing touch w my emotions. When I DID get upset, I would lash out on myself. it wasn't like I didn't have feelings at all, they just felt so mute and dull. I stopped taking it but still feel generally very numb. Will still get upset and cry but I don't? Feel as much? As I did before? I've read so many different forums and they have all said that Wellbutrin (and other antidepressants) do not have this effect. What is going on
jy111; I hope you did this with your doctor's blessing, But where every you are reading this can be a common effect of antidepressants Felling mellow or you don't care and numb. Not all do this and as you should or may know that this is the hit and miss with antidepressants. Which this is why sometimes the doctor has to try several different ones or use more than one to get the effect you need. There is nothing wrong with you but you really should get into seeing your doctor maybe make notes from now until you see the doctor so you can show them how you have been feeling and also your concerns. I do this lots of times because when I see the doctor I chicken out telling them some things but if it's on a note I hand them then I can't get away with it. p.s. Also jy. the longer you are off of the Wellbutrin these weird feelings should go away on their own. But you and I sound very much like people that should be on medications to control or fears or thoughts. And also remember many of these medications that we get are supplements that our bodies already make but not at the amount we need. So please my friend no reason to suffer call your doctor very soon PLEASE. AND HAVE A NICE EVENING. chuck1957
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.